Crescent Paracetamol 500mg Caplets (32)

£1.29

Paracetamol 500mg Caplets are an analgesic tablets for the relief of mild to moderate pain including neuralgia, migraine, headache, toothache, sore throat, feverishness, period pain and aches and pains such as muscle pain and backache.

18 in stock

SKU: 5017123055232 Category:

Description

Product Description: Paracetamol 500mg 32 Caplets.

Easy to swallow tablets for the relief of mild to moderate pain including; headaches, sore throats, migraines, toothache, period pains and neuralgia.

Also for the Symptomatic Relief Of:
Rheumatic aches and pains, feverishness, colds and flu.

Marketing Authorisation Holder.

Features:
• Easy to swallow
• For the relief of mild to moderate pain
• Relieves:

– Headaches
– Neuralgia
– Sore throats
– Migraines
– Toothache
– Period pains

Usage:
How to Use:
For oral use only. Swallow the caplets with a drink water.
Adults, the elderly and children over 12 years: One or two caplets up to 4 times a day, or as instructed by your doctor.
Children 6 to 12 years of age: Take half to one caplet up to 4 times a day.
Not recommended for children under 6 years of age.
The dose should not be repeated more frequently than every 4 hours and no more than 4 doses should be taken in any 24 hour period. If symptoms persist for more than 3 days consult your doctor.

Please read the leaflet enclosed before taking the caplets.

Warnings:
Do not exceed the stated dose.
Do not take with any other paracetamol containing products.
Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Keep out of the reach and sight of children.

Storage:
Do not store above 25°C. Store in the original package.
Each Caplet contains Paracetamol 500mg.
Also includes Sodium Metabisulphite (E223).
See leaflet for further information.